# SDR JJBA20220528059

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 44,569 hours, 27,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE EMERGENCY EXIT SIGN IN GALLEY INOPERATIVE. REMOVED AND REPLACED EXIT MARKING SIGN AT GALLEY. OPS CHECK SAT
